# SDR R61A20100396

- Difficulty date: August 9, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 7,955 hours, 6,372 cycles
- Engine: Ge CF348E5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0059
- Condition: Inoperative
- Location: Pax Door
- Part time: 13,848 hours, 8,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED L-2 EMERGENCY EVACUATION SLIDE INOP, AND FOUND THE BUSTLE RETAINING PIN BEING AT FAULT.  MX R & R L-2 EMERGENCY EVACUATION SLIDE IAW AMM.
